Ritemed Paracetamol 500mg Tablet by 10's
HomeStore

Ritemed Paracetamol 500mg Tablet by 10's

Ritemed Paracetamol 500mg Tablet by 10's

  • For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.
  • Adults and children 12 years old and above: 1 to 2 tablets every 4 to 6 hours, as needed for pain and/or fever, or, as directed by a doctor.
  • Each tablet contains 500mg of paracetamol.
  • Store at a temperature not exceeding 30°C.
  • Sold by pack contains 10 pieces of Ritemed Paracetamol 500mg Tablet.
$0.44
Ritemed Paracetamol 500mg Tablet by 10's
$0.44

Ritemed Paracetamol 500mg Tablet by 10's

  • For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.
  • Adults and children 12 years old and above: 1 to 2 tablets every 4 to 6 hours, as needed for pain and/or fever, or, as directed by a doctor.
  • Each tablet contains 500mg of paracetamol.
  • Store at a temperature not exceeding 30°C.
  • Sold by pack contains 10 pieces of Ritemed Paracetamol 500mg Tablet.

Product Information

Shipping & Returns

Description

  • For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu.
  • Adults and children 12 years old and above: 1 to 2 tablets every 4 to 6 hours, as needed for pain and/or fever, or, as directed by a doctor.
  • Each tablet contains 500mg of paracetamol.
  • Store at a temperature not exceeding 30°C.
  • Sold by pack contains 10 pieces of Ritemed Paracetamol 500mg Tablet.